MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Ces states patient was in the or with the jada system in place for 5 hours.Provider reported patient was taken off suction and sent to the recovery room.Ces states she was in recovery for "about an hour" and began bleeding again.[device ineffective] no additional ae, no pqc reported [no adverse event].Case narrative: this spontaneous report originating from united status was received from a physician referring to a female patient of unknown age via clinical education specialist (ces).The patient was scheduled for a cesarean section however went into early labor presenting to hospital on (b)(6) 2025.The patient underwent a cesarean section and immediately after she started bleeding and her uterus was not contracting.Patient was administered all the uterotonics no specifics.The patient concurrent condition and concomitant medication was not reported.This report concerns 1 patient(s) and 1 device(s).The provider reported he felt the patient was going into dic (disseminated intravascular coagulation) initially.On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via intrauterine route (lot, serial number and expiration date were not reported) for postpartum haemorrhage.Clinical education specialist (ces) stated patient was in the or (operating room) with the vacuum-induced hemorrhage control system (jada system) in place for 5 hours.Provider reported patient was taken off suction and sent to the recovery room.Clinical education specialist (ces) states patient was in recovery for about an hour and began bleeding again (device ineffective) (hospitalization).Patient was taken back to the or for a hysterectomy.Clinical education specialist reported the patient was intubated and in intensive care unit (icu), unknown amount of blood transfusion.Ces believes the patient lost a total of 2.5 liters of blood.No additional details regarding vacuum-induced hemorrhage control system (jada system) use were known or available at this time.No additional adverse event (no adverse event), no product quality complaint reported.The outcome of device ineffective was unknown.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
No complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
Follow up information was received from quality investigation team on 12-jan-2026.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This is an amendment report, the malfunction dropdown selected as yes and malfunction type selected as cirm.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23038449
Report Number3002806821-2025-00074
Device Sequence Number18614399
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/19/2026
02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale